# SDR UALA2011080103988

- Difficulty date: August 1, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,554 hours, 21,620 cycles
- Engine: Pwa PW2037
- System (JASC): 4970 · APU Indicating System
- Part: Hour Meter
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HOUR METER IS STUCK AT 338.0.   REPLACED APU HOUR METER PER MM.  CHECKED OKAY.
